# SDR DLM88000221

- Difficulty date: January 30, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMALL AMOUNT OF SMOKE IN COCKPIT/CABIN DURING CLIMBOUT.  CLEARED AFTER ENG ANTI-ICE OFF.  RAN ENGINES WITH ANTI-ICE, UNABLE TO DUPLICATE.
